# SDR P5CA9600705

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Rivet
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVETS ON AFT OUTBOARD CORNER OF RIGHT BODY GEAR.  REPLACED DAMAGED RIVETS PER BAC SRM 51-30-02.
